Logo of the Physikalisch-Technische Bundesanstalt

Mathematical Modelling and Data Analysis

Department 8.4

Publication single view


Title: Independent Quadratic Forms in 3-Variance-Component Models
Author(s): B. Arendacká
Journal: Communications in Statistics - Theory and Methods
Year: 2014
Volume: 43
Issue: 5
Pages: 975-988
Taylor & Francis Group
DOI: 10.1080/03610926.2013.841925
ISBN: 10.1080/03610926.2013.841925
Web URL: http://www.tandfonline.com/doi/abs/10.1080/03610926.2013.841925?journalCode=lsta20
Keywords: Independent quadratic forms,Random effects,Two-way ANOVA without interactions,Variance components,statistics
Tags: 8.42
Abstract: This article addresses derivation and existence of quadratic forms that were suggested by Burch (2007) for procedures for inference on variance components in mixed linear models in combination with generalized fiducial inference. A relatively simple algorithm leading to the required quadratic forms in a general 3-variance-component model is stated and designs for two-way ANOVA models without interactions that permit Burch's procedure are characterized. This complements developments in the original article by Burch.

Back to the list view